# SDR CA190625002

- Difficulty date: June 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 13,452 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 9752565
- Condition: Leaking
- Location: Hyd System
- Part time: 14,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE DISCOVERED #1 HYD QTY AT 35% AND HYD FLUID UNDER CTR FUSELAGE. WHEN FLAPS OPERATED, FLUID STREAMED FROM THE CTR FUSELAGE DRAIN. THE #1 HYD SYSTEM BALANCE RELIEF VALVE WAS REPLACED, THE SYSTEM TESTED SERVICEABLE AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. (TC# 20190625002)
